Nurofen Children 5 To 12 Years Strawberry 100ml

Nurofen Children 5 To 12 Years Strawberry 100ml

Brand: Nurofen
Categories: Medications, Pain Relief, Kids
Catalogue ID:739364
Product Code: 9300711576117
Availability: In Stock
  • $22.99
    $21.99

    Save $1.00

Fast, effective pain and fever relief for your growing child.

Product Features
  • Provides effective relief from fever from 15 minutes and lasts up to 8 hours*
  • Relieves Cold and Flu symptoms
  • Sugar free formulation
  • Contains ibuprofen

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively provide relief from teething pain, tooth aches, earaches, sore throats, headaches, minor aches, sprains and strains and cold and flu symptoms.

The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It’s also sugar free and colour free, and comes in a fruity orange flavour.

Always read the label. Use only as directed. Incorrect use could be harmful. If symptoms persist, see your healthcare professional.

*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.

Usage Information:
The Nurofen for Children 5-12 years formula is suitable for children 3 months to 12 years of age, provided the below dosage guide is followed.

Age*:
• 3‒6 months (average weight 6‒8kg), dose: 1.5‒2.0mL
• 6‒12 months (average weight 8‒10kg), dose: 2.0‒2.5mL
• 1‒3 years (average weight 10‒14kg), dose: 2.5‒3.5mL
• 3‒5 years (average weight 14‒18kg), dose: 3.5‒4.5mL
• 5‒7 years (average weight 18‒22kg), dose: 4.5‒5.5mL
• 7‒9 years (average weight 22‒28kg), dose: 5.5‒7.0mL
• 9‒12 years (average weight 28‒40kg), dose: 7.0‒10mL

Repeat dose every 6‒8 hours as necessary (max 3 doses in 24 hours).

*Do not give to babies under 3 months. Seek medical advice before giving to children under 12 months. Do not exceed the stated dose. For short-term use only. If your child's symptoms persist for more than 48 hours consult your doctor. Children should take plenty of fluids. Do not use if the cap seal is not intact on first opening of the bottle.

Maximum Dose in 24 Hours: Maximum 3 doses.

Seek medical advice before use:
• If your child is under 12 months of age
• If your child suffers from asthma
• If your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines
• In children suffering from dehydration through diarrhoea and/or vomiting

Ingredients:
Contains 200mg ibuprofen per 5mL dose | Contains sodium chloride and sodium saccharin | Sugar-free | Colour-free | Contains no aspirin, alcohol, aspartame | 30mL (maximum daily dose) contains 13.0g maltitol | Products containing maltitol may have a laxative effect or cause diarrhoea.

Safety Information:
Do Not Use:
• In children under 3 months of age.
• In children who have stomach ulcers or other stomach disorders.
• In children who have kidney, liver or heart problems.
• In children who have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nurofen Children 5 To 12 Years Strawberry 100ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Tags: Nurofen Children 5 To 12 Years Strawberry 100ml, 9300711576117, Kids

Customers who bought Nurofen Children 5 To 12 Years Strawberry 100ml also bought

Panadol Children 5 to 12 Years Suspension Fever And Pain Relief Strawberry Flavour 100ml

Children’s Panadol Colourfree suspension 5–12 Years is part of the Children’s Panadol range of parac..

$14.99
Best Price Ex Tax: $14.99

Panadol Children 1 Month to 1 Year Baby Drops with Dosing Device Fever and Pain Relief 20ml

Children’s Panadol Colourfree liquid 1 Month – 1 Year is part of the Children’s Panadol range of par..

$8.49
Best Price Ex Tax: $8.49

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Panadol Children 1 to 5 years Colourfree Suspension Strawberry Flavour 100ml

Children’s Panadol Colourfree suspension 1–5 Years is part of the Children’s Panadol range of parace..

$11.99
Best Price Ex Tax: $11.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email